| Catalog Number |
11088483 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd alaris¿ extension set leakage occurred when connected to microclave.The following information was provided by the initial reporter: xxx has experienced issues with leaks when connecting your product with a microclave.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of leakage when connecting to a microclave could not be verified due to the product not being returned for failure investigation.The bd luer in question complies with iso-594.Competitor luers should also be in compliance with this standard, and there should not be any issues with connection based on dimensions.A sample analysis would help to identify the problem.A device history record review could not be performed on material 11088483 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.